# SDR DALA2018031901840

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 70,128 hours, 13,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD SEAT TRACK UNDER THE R4 LAVATORY FOUND CORRODED ON THE INBD FLANGE, 6 INCHES FROM AFT END.    REMOVED AND REPLACED THE SEAT TRACK.
